# SDR FDEA202410091453

- Difficulty date: October 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 54,590 hours, 8,725 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, WITH THE RIGHT ENGINE  SHUTDOWN, BOTH THROTTLES ADVANCED UNCOMMANDED  TOWARDS MAX POWER. CREW PULLED BOTH THROTTLES TO  FLIGHT IDLE AND APPLIED MAX WHEEL BRAKING.   NO STATUS OR MAINTENANCE MSGS RELATED TO THIS OBSERVED FAULT. RAN ALL TMCS TESTS,   PERFORMED AIMS RESETS AND ALL TESTS PASS. NO HISTORY 90 DAYS FOR ANY AUTOTHROTTLE   PROBLEMS. LAST CREW REPORTS USE OF A?T WITH ALL OPS NORMAL.PERFORMED ALL TMCS   TESTS. ALL TEST PASSED. REF B777 AMM 22-31-00-5. REVERSED MEL.
